# SDR UALA2010011500196

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 80,918 hours, 13,019 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Part number: 51U704U1
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FUEL OIL COOLER LINE LEAKING.  FOUND A COMBINATION FLEX HARD LINE LEAKING FROM FUEL OIL COOLER, PART AOG'D J3857, LINE IN HAND.   LEAK APPEARED TO BE ON THE FLEX PART OF THE LINE APPROX 6 INCHES FROM THE FUEL PUMP CONNECTION. R & R FUEL PUMP INLET TUBE. LEAK CHECKED OK.
